# SDR TWAA9818803

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Emer Exit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS FLICKERED ON AND OFF WHILE IN FLIGHT.  RECHARGED EGRESS POWER SUPPLIES.  CHECK-C 5-21-98 MCI.
